# SDR QXEA200501799

- Difficulty date: November 24, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 10,043 hours, 7,392 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support Beam
- Condition: Damaged
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT MAIN GEAR ACTUATOR SUPPORT BEAM HAS A NICK ON THE TOP INSIDE CORNER. BLENDED OUT DAMAGE IAW REO 670-570210023.  RESTORED FINISH.
